Have been running a low grade temp. Went to Dr. and can't find out why I keep running low grade temp. Have been on plavix now for about a month after having a stint put in after having a heart attack. Hear on television whenplavix being advertised that it could cause low grade temp. Is this true?
Having a fever while on Plavix is a severe side effect. Please see your doctor ... just to be checked out.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 2 answers
What is the treatment for my nose ? It gets too cold and becomes red when temperature is low..please
Posted 24 Oct 2012 • 3 answers
Posted 21 Nov 2012 • 1 answer
Posted 23 Dec 2014 • 1 answer
Posted 10 Jun 2017 • 2 answers